Finitely generated left distributive semigoups
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 1, pp. 33-36
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_1_a5,
author = {Kepka, T. and Zejnullahu, A.},
title = {Finitely generated left distributive semigoups},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {33--36},
year = {1989},
volume = {30},
number = {1},
mrnumber = {1046074},
zbl = {0705.20056},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_1_a5/}
}
Kepka, T.; Zejnullahu, A. Finitely generated left distributive semigoups. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 1, pp. 33-36. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_1_a5/